Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Special handlebody decompositions of simply connected algebraic surfaces


Author: Richard Mandelbaum
Journal: Proc. Amer. Math. Soc. 80 (1980), 359-362
MSC: Primary 57R65; Secondary 14J99
DOI: https://doi.org/10.1090/S0002-9939-1980-0577774-X
MathSciNet review: 577774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove that any nonsingular complete-intersection surface admits a handlebody decomposition with no 1- and 3-handles. This generalizes results of Rudolph, Harer and Akbuluf on hypersurfaces of $ {\mathbf{C}}{{\mathbf{P}}^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R65, 14J99

Retrieve articles in all journals with MSC: 57R65, 14J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0577774-X
Article copyright: © Copyright 1980 American Mathematical Society